| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Paxil Withdrawl
[ Back to Messages
Posted by Deborah Poor
on October 17, 2000 at 00:05:01:
It is amazing to read all the responses from other Paxil users going through withdrawl! I totally thought I was imagining things. I went on 20mg of Paxil six months ago for post-partum depression. At the time, I was extremely emotional. After slowly stepping up from 10mg to 20mg, I began to find "myself" in there again. I have been thinking about quitting for a little over a month now, and my doctor recommended waiting until at least six months went by, or a possible relapse could occur. He also said that no weaning was necessary and that I could quit cold-turkey when it was time. After a horrendous cold and missing a few doses, I thought this would be the perfect time to quit. I started experiencing dizziness right away. Calling the doctor's office, they said that the dizziness was related to sinus pressure and was completely normal. After two weeks of this, I am about to go nuts! It isn't just "dizziness." My eyes quiver when looking at a stationary object, I get a buzzing-type of dizziness with intermittent shocks. I constantly worry about caring for my 13 month old daughter; afraid I might drop her - or worse! I deal with nausea regularly and find making food repulsive. My husband has been quite worried about me thinking I have something seriously wrong. I keep telling him about the dizziness and not feeling well, and he continually comments about me being tired all the time. I lose concentration when speaking to others and feel a little out of control. Now I can feel pretty sure that nothing is physically wrong, that it is the symptoms of withdrawl I am experiencing! Thank you to everyone who has posted their own experiences. Does anyone know how long to expect the symptoms to last? I know asking my doctor will get me no where fast...
All times are GMT -7. The time now is 11:12 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!